# SDR SIMA9700991

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 254
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 4038 - CREW REPORTED TQ SURGE FOLLOWED BY A LOSS OF POWER THEN AN OIL  LIGHT.  CREW ABORTED TAKEOFF.  ENGINE SHUTDOWN, FIRE WARNING ACTIVATED AND BLEW NR 1 ENGINE FIRE BOTTLES.  RAI'D NR 1 ENGINE ASSEMBLY.  PERFORMED GROUND RUNS.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
